# SDR YENA20151227669

- Difficulty date: December 27, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 27,868 hours, 17,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002987
- Condition: Inoperative
- Location: Emergency Light
- Part time: 21,334 hours, 12,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT SIDE OVER DOOR LOWER LT EMERGENCY EXIT LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT POWER UNIT FORWARD CENTER FUSELAGE IAW AMM 33-50-01. OPS CHECK NORMAL.
